# SDR AALA20110429AFW01

- Difficulty date: April 27, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Aircraft time: 94,058 hours, 15,282 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE CENTER WING BOX RIGHT BUTTLINE 33 LONGITUDAL FLOORBEAM AT STATION 875.  REMOVED DAMAGE AND ACCOMPLISHED REPAIR PER EA B767-53-016333.
